# SDR DALA2025121809211

- Difficulty date: December 17, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N901DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32006
- Aircraft time: 22,872 hours, 8,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7932012) DURING SERVICE CHECK FOUND RIGHT ROW 22-28 DEF EMERGENCY LIGHT INOP. R/R RIGHT AFTER SIDE EMERGENCY BATTERY PACK PER B737 AMM 33-51. OPS CHECK GOOD.
